# SDR ASAA2023020341828

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 37,884 hours, 12,081 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT GOT VTK ON CPT MAP AND BOTH FMC WENT BLANK AND 10 SECONDS EVERUTHING PERFORMED TO NORMAL. GROUNDED - YES. PERFORMED FMC RESET PER B737-900 FIM 34-66 TASK 836. OPS CHECK NORMAL.
